MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. AMSCO 400 STERILIZER
Model Number AMSCO 400 STEAM STERILIZER
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/21/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the transfer carriages and found that some of the front wheels were loose.Due to the loose wheels, the transfer carriage did not properly align with the docking station when loading and unloading the loading car.Additionally, the technician found that the track rails within the sterilizer's chamber required replacement.The issues identified with the transfer carriage and sterilizer caused the loading car to not properly align with the track rails subsequently resulting in the reported event.The steris service technician tightened the wheels on the transfer carriages and returned them to service.The track rails on the amsco 400 sterilizer are pending replacement.A follow-up mdr will be submitted once the repairs have been completed.
 
Event or Problem Description
The user facility reported that they were having difficulty loading and unloading their amsco 400 sterilizer with their transfer carriages.One employee stated that her wrist became sore.The employee self-treated with ice and ibuprofen.
 
Additional Manufacturer Narrative
The technician installed new track rails, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.

Brand Name
AMSCO 400 STERILIZER
Common Device Name
STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16591130
Report Number3005899764-2023-00016
Device Sequence Number17415399
Product Code FLE
UDI-Device Identifier00724995210847
UDI-Public00724995210847
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAMSCO 400 STEAM STERILIZER
Device Catalogue NumberSR2326313021
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2023
Supplement Date Received by Manufacturer02/22/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/03/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown